On the growth of some additive functions on small intervals

P. Erdős, I. Kátai

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)345-359
Number of pages15
JournalActa Mathematica Academiae Scientiarum Hungaricae
Volume33
Issue number3-4
DOIs
Publication statusPublished - Sep 1979

Fingerprint

Additive Function
Interval

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On the growth of some additive functions on small intervals. / Erdős, P.; Kátai, I.

In: Acta Mathematica Academiae Scientiarum Hungaricae, Vol. 33, No. 3-4, 09.1979, p. 345-359.

Research output: Contribution to journalArticle

@article{9c463bfc34cc4905ac89cb11cff472a9,
title = "On the growth of some additive functions on small intervals",
author = "P. Erdős and I. K{\'a}tai",
year = "1979",
month = "9",
doi = "10.1007/BF01902570",
language = "English",
volume = "33",
pages = "345--359",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "3-4",

}

TY - JOUR

T1 - On the growth of some additive functions on small intervals

AU - Erdős, P.

AU - Kátai, I.

PY - 1979/9

Y1 - 1979/9

UR - http://www.scopus.com/inward/record.url?scp=34250265448&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250265448&partnerID=8YFLogxK

U2 - 10.1007/BF01902570

DO - 10.1007/BF01902570

M3 - Article

AN - SCOPUS:34250265448

VL - 33

SP - 345

EP - 359

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 3-4

ER -